# SDR YENA201710030814

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 50,286 hours, 17,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY EXIT LIGHTS ILLUMINATED AFTER FIRST ENGINE START WHILE ON THE GROUND.   TROUBLESHOOT THE SYSTEM AND PERFORMED ENGINE RUN IAW AMM 71-00-00 AND SYSTEM BITE TEST IAW AMM 35-50-00. COULD NOT DUPLICATE FAULT. ACFT OK FOR SERVICE.
